# SDR 2004UALA00147

- Difficulty date: February 18, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 37,309 hours, 13,771 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS SEVERAL DENTS AT BS 600-640, AND STR 14L TO 19L.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED SKIN SPLICE DOUBLER REPAIR.
